Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
soccerfan987

Stopping ACV

Recommended Posts

I have been using ACV for about 4 months now and it seems to be helping. My question is, if I stop using the ACV toner will pimples start popping up again. I'm going on vacation for a couple weeks and I dont want to bother bringing the toner and using it while I'm away. Will I see negative effects from this?

Thanks~!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×